Proof of a monotonicity conjecture

Thomas Prellberg, D. Stanton

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


If pk(P) is the number of integer partitions of k≥1 whose parts lie in P, it is shown that pk (P) is an increasing function of k for P = {n, n + 1, ..., 2n - 1}, where n ≥, 3 is odd. This completes the classification of all such monotonic P with min (P) ≠ 2, 3, or 5.

Original languageEnglish (US)
Pages (from-to)377-381
Number of pages5
JournalJournal of Combinatorial Theory. Series A
Issue number2
StatePublished - Aug 2003

Bibliographical note

Funding Information:
Research partially supported by NSF Grant DMS-0203282.


Dive into the research topics of 'Proof of a monotonicity conjecture'. Together they form a unique fingerprint.

Cite this